MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TIB TRAY SZ C LM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD UNI TIB TRAY SZ C LM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Catalog Number 154722
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent conversion of a unicompartmental knee arthroplasty to a left total knee arthroplasty eight and a half years post implantation due to lateral disease.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: 159547, oxf anat brg lt md size 3 pma, lot 176290 161469, oxf twin-peg cmntd fem md pma, lot 737800.The products involved in the reported event were not returned for investigation; however, pictures were provided and reviewed.Photograph shows explanted components from an oxford knee system placed on a sterile drape following removal.The image appears to include the femoral component, tibial component, and polyethylene bearing, with residual biological material visible on the metallic surfaces.No additional information can be determined from the photograph alone.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Radiographs were provided and reviewed by a radiologist.The review identified, left knee medial compartment knee arthroplasty.Tibial tray exhibits medial overhang (possible oversizing).Suspect loosening of the tibial component.Relative paucity of cement underlying the medial aspect of the medial tibial tray and osteopenia may be risk factors for loosening.Heterotopic ossification adjacent to the polyethylene bearing.Moderate osteoarthritis lateral femorotibial joint compartment.Moderate-marked osteoarthritis of patellofemoral joint compartment.A definitive root cause could not be determined if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD UNI TIB TRAY SZ C LM PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25298457
Report Number3002806535-2026-00199
Device Sequence Number13103369
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public(01)05019279388882(17)261223(10)541930
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number154722
Device Lot Number541930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight93 KG